# SDR 08FDEA02760

- Difficulty date: July 8, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- Aircraft time: 42,881 hours, 27,378 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842015
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE, DRAIN HOLE DAMAGED AT STA. 355 STR 30.  REMOVED SKIN PANEL IAW B727 SRM 51-30-2.  FABRICATED NEW SKIN MAT USED 2024T3 .050 (27 BY 8.75) IAW B727 SRM 53-30-2 FIG 2 AND 51-30-5.  TREATED AND PRIMED NEW SKIN AREA IAW B727 SRM 51-10-2.  INSTALLED NEW SKIN IAW B727 SRM 51-30-2.
